Results 21 to 30 of about 3,068 (120)

Strongly pseudo-convex CR space forms

open access: yesComplex Manifolds, 2019
For a contact manifold, we study a strongly pseudo-convex CR space form with constant holomorphic sectional curvature for the Tanaka-Webster connection.
Cho Jong Taek
doaj   +1 more source

On Chen invariants and inequalities in quaternionic geometry

open access: yes, 2013
In this paper we give a survey of main results concerning Chen inequalities for submanifolds in quaternionic space forms and propose some open problems in the field for further research.AMS Subject Classification:53C15, 53C25, 53C40.
G. Vîlcu
semanticscholar   +1 more source

On a class of contact Riemannian manifolds

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 24, Issue 5, Page 327-334, 2000., 2000
We determine a locally symmetric or a Ricci‐parallel contact Riemannian manifold which satisfies a D‐homothetically invariant condition.
Jong Taek Cho
wiley   +1 more source

Kobayashi—Hitchin correspondence for twisted vector bundles

open access: yesComplex Manifolds, 2021
We prove the Kobayashi—Hitchin correspondence and the approximate Kobayashi—Hitchin correspondence for twisted holomorphic vector bundles on compact Kähler manifolds.
Perego Arvid
doaj   +1 more source

On real hypersurfaces in quaternionic projective space with 𝒟⊥‐recurrent second fundamental tensor

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 22, Issue 1, Page 109-117, 1999., 1999
In this paper, we give a complete classification of real hypersurfaces in a quaternionic projective space QPm with 𝒟⊥‐recurrent second fundamental tensor under certain condition on the orthogonal distribution 𝒟.
Young Jin Suh, Juan De Dios Pérez
wiley   +1 more source

Locally conformally balanced metrics on almost abelian Lie algebras

open access: yesComplex Manifolds, 2021
We study locally conformally balanced metrics on almost abelian Lie algebras, namely solvable Lie algebras admitting an abelian ideal of codimension one, providing characterizations in every dimension. Moreover, we classify six-dimensional almost abelian
Paradiso Fabio
doaj   +1 more source

η-RICCI SOLITONS ON 3-DIMENSIONAL N ( K )-CONTACT METRIC MANIFOLDS

open access: yes, 2018
The object of the present paper is to study η-Ricci solitons on 3-dimensional N(k)-contact metric manifolds. First we consider φ-concircularly semisymmetric η-Ricci soliton on 3-dimensional N(k)-contact metric manifolds.
D. Kar, P. Majhi, U. De
semanticscholar   +1 more source

Real hypersurfaces of type A in quarternionic projective space

open access: yesInternational Journal of Mathematics and Mathematical Sciences, Volume 20, Issue 1, Page 115-122, 1997., 1995
In this paper, under certain conditions on the orthogonal distribution 𝒟, we give a characterization of real hypersurfaces of type A in quaternionic projective space QPm.
U-Hang Ki   +2 more
wiley   +1 more source

η-Ricci Solitons on Sasakian 3-Manifolds

open access: yesAnnals of the West University of Timisoara: Mathematics and Computer Science, 2017
In this paper we study η-Ricci solitons on Sasakian 3-manifolds. Among others we prove that an η-Ricci soliton on a Sasakian 3-manifold is an η-Einstien manifold.
Majhi Pradip   +2 more
doaj   +1 more source

On Lagrangian submersions

open access: yes, 2014
In this paper, we study Riemannian, anti-invariant Riemannian and Lagrangian submersions. We prove that the horizontal distribution of a Lagrangian submersion from a Kaehlerian manifold is integrable.
Taştan, Hakan Mete
core   +1 more source

Home - About - Disclaimer - Privacy